CSN Login
Members Online: 19

Anyone heard of Stevens-Johnson Syndrome?

thegirlfriend's picture
thegirlfriend
Posts: 147
Joined: Sep 2009

Sometimes this skin reaction is related to radiation therapy.
my boyfriend checked into the hospital tonite to undergo the placement of his feeding tube
and txted me to look it up. Depressing to say the least.
Dont know who told him about this, why, as far as if they think he has that, or what.
His skin is all blistery, somewhat painful and red and peeling. Thats about all I know.

Anyone have any clue?

Subscribe with RSS
About Cancer Society

The content on this site is for informational purposes only. It is not a substitute for professional medical advice. Do not use this information to diagnose or treat a health problem or disease without consulting with a qualified healthcare provider. Please consult your healthcare provider with any questions or concerns you may have regarding your condition. Use of this online service is subject to the disclaimer and the terms and conditions.

Copyright 2000-2014 © Cancer Survivors Network